# SDR USAA970131

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 996
- Part time: 37,099 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON VISIT, FOUND A .3750 INCH CHAFE MARK .029 INCH DEEP AT AFT SIDE OF AFT PRESSURE BULKHEAD, LOWER RIGHT SIDE, STA 996.  INSTALLED TWO DOUBLERS AT RT T/R BELLCRANK PER EA NR 46732.  (X)
